# SDR CALA9901111

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14308
- Make and model: Boeing 7373T0
- Aircraft serial: 23359
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AT O/B FORWARD CORNER OF NR 1 ENGINE PYLON ACCESS PANEL 5727L.  THE CRACK WAS STOP DRILLED AND A DOUBLER WAS INSTALLED IAW ECRA 5340-01230.
